# SDR SWAA2025052774596

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8935Q
- Make and model: Boeing 737-8
- Aircraft serial: 68457
- Aircraft time: 1,239 hours, 640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE INOP.  REMOVED AND REPLACED FWD GALLEY MEGAPHONE IAW AMM 25-64-00.
